# SDR 99ZZZX3009

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: StandardAero Business Aviation Services, LLC, repair station XB1R606K
- Engine: Garrtt TFE7313R
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 30756332
- Condition: Failed
- Location: Compressor
- Part time: 926 hours
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ENGINE LOST OIL PRESSURE IN-FLIGHT.  DISASSEMBLY FOUND NR 5 CARBON SEAL BROKEN. CONTAMINATED OIL SYSTEM.  PART S/N 960811401752.  ENG TSN:  7,666.3 HOURS.  ENG CSN:  5,701 HOURS.  PART CSN:  547.
